RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1958, Volume 3, Issue 3, Pages 265–284 (Mi tvp4935)  

This article is cited in 1 scientific paper (total in 1 paper)

Independence of Quasi-Polynomial Statistics and Analytical Properties of Distributions

A. A. Zinger

Leningrad

Abstract: The analytical properties of distributions of a random vector with independent components admitting two suitable independent statistics are studied. The results are used to characterize the normal distribution.

Full text: PDF file (1782 kB)

English version:
Theory of Probability and its Applications, 1958, 3:3, 247–265

Received: 19.01.1958

Citation: A. A. Zinger, “Independence of Quasi-Polynomial Statistics and Analytical Properties of Distributions”, Teor. Veroyatnost. i Primenen., 3:3 (1958), 265–284; Theory Probab. Appl., 3:3 (1958), 247–265

Citation in format AMSBIB
\Bibitem{Zin58}
\by A.~A.~Zinger
\paper Independence of Quasi-Polynomial Statistics and Analytical Properties of Distributions
\jour Teor. Veroyatnost. i Primenen.
\yr 1958
\vol 3
\issue 3
\pages 265--284
\mathnet{http://mi.mathnet.ru/tvp4935}
\transl
\jour Theory Probab. Appl.
\yr 1958
\vol 3
\issue 3
\pages 247--265
\crossref{https://doi.org/10.1137/1103022}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4935
  • http://mi.mathnet.ru/eng/tvp/v3/i3/p265

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Zaitsev A.Yu. Kagan A.M. Nikitin Ya.Yu., “Toward the History of the St. Petersburg School of Probability and Statistics. Iv. Characterization of Distributions and Limit Theorems in Statistics”, Vestn. St Petersb. Univ.-Math., 52:1 (2019), 36–53  crossref  isi  scopus
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:100
    Full text:54

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020